# SDR FDEA201208082901

- Difficulty date: August 8, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N54102
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO, RT FLOOR CHANNEL WEB & STIFFENER AT STA 700 - 720, RBL 55 HAS CORROSION BOTH   UPPER & LOWER SURFACE AROUND NUTPLATES SDR WAS GENERATED IN ERROR. DETERMINED TO BE A MINOR REPAIR ON SECONDARY STRUCTURE.
